# SDR F3LA2022091400107

- Difficulty date: April 15, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N206FR
- Make and model: Airbus A320-214
- Aircraft serial: 4272
- Aircraft time: 40,690 hours, 16,821 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Zone 100
- Part time: 40,690 hours, 16,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MULTIPLE AREAS ON LH LATERAL SHEAR PLATE FROM FRAME C69C70.   REMOVED AND REPLACED LH LATERAL SHEAR PLATE FROM FRAME C69 TO C70 IAW A320 SRM 51-42-11. PERFORMED PERATIONAL TEST OF VOR 1 AND 2 SYSTEMS IAW AMM 34-55-00-740-002-A. BITE TEST GOOD
